# SDR ACE051805

- Difficulty date: May 18, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 41,652 hours, 35,105 cycles
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 03134R3975
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT WINDSHIELD CRACKED OUTER PLY VERIFIED CRACKED - REPLACED WINDSHIELD (WITHIN MFG. WARRANTY PERIOD).
